MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, SENSOR ENABLED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, SENSOR ENABLED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A-FASE-FJ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
Related mfr no.2182269-2020-00094; 2182269-2020-00093.During a right ventricular outflow tract premature ventricular contraction ablation, a pericardial effusion was observed and the procedure was cancelled.While ablating the anterior aspect, hypotension was noted, and a pericardial effusion was found via ultrasound.The case was abandoned, and a pericardiocentesis was performed to stabilize the patient.
 
Additional Manufacturer Narrative
An event of pericardial effusion was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Per the ifu, vascular perforation is an inherent risk of any electrode placement.  .

Brand Name
FLEXABILITY ABLATION CATHETER, SENSOR ENABLED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key10800515
Report Number3008452825-2020-00567
Device Sequence Number16882377
Product Code OAD
UDI-Device Identifier05415067020086
UDI-Public05415067020086
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberA-FASE-FJ
Device Catalogue NumberA-FASE-FJ
Device Lot Number7559544
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿; LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR; AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿; LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age42 YR
Patient Weight112